Vol. 78, No. 1, 1978

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The factors of the ramification sequence of a class of wildly ramified v-rings

Robert D. Davis

Vol. 78 (1978), No. 1, 61–87
Abstract

Let Re denote a v-ring of characteristic 0, with maximal ideal M and residue field h of characteristic p (p0,2) in which p generates the e-th power of the maximal ideal. If p divides e, Re is said to be wildly ramified. This work is concerned primarily with the determination of the factor groups of the ramification sequences of wildly ramified v-rings having ramification 2p.

Mathematical Subject Classification 2000
Primary: 12F15
Milestones
Received: 18 March 1977
Published: 1 September 1978
Authors
Robert D. Davis